# SDR SWAA2020032442682

- Difficulty date: February 18, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT ON FUSELAGE SKIN SECTION 43 STA 360+2.5" AND 2" BELOW STR 5L DOT 107-018         REPAIR ACCOMPLISHED PER EA 1-753-36736 REV IR (AAR RES WI NO 20105746-6 REV IR). REFER TO NRC W141014 FOR TRACKING.
